Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking adderall. Will I develop erectile dysfunction upon stopping the medication?

I have been prescribed to Adderall for four years now and I have been told that because I am in my mid 20's if I were to stop taking it I would develop Erectile Dysfunction. My doctors exact words were, you could take enough Viagra to kill a small horse and you still wouldn't get an erection more than likely. Is there truth to what he said?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sexual side effects of use of ADDERALL are decreased libido and erectile dysfuntion but these side effects are so infrequent that when it happens,it becomes difficult to say whether these sexual side effects have been caused by use of ADDERALL ,or some other cause or may be due to combination of both.
Treatment in such cases involve adjustment of dose of ADDERALL and use of medications for erectile dysfunction,but it all depends upon the severity of sexual side effects.
Don't worry too much about it and carry on with treatment.
Answered: Wed, 26 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor